# SDR DALA2015051703326

- Difficulty date: May 14, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 64,167 hours, 18,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE,  STRINGER 27R HAS CORROSION UNDER TWO NUT PLATES AT BS 1510.  CUT OUT DAMAGE,  FABRICATED REPAIR ANGLE & INSTALLED IAW ERA 332525-14MA & SRM 51-20-01.
